# SDR HEED95421

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 504T412
- Condition: Defective
- Location: Nlg
- Part time: 330 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY SMALL PIN HOLE IN SIDE WALL NEAR BEAD.  TIRE ALSO OUT OF ROUND  REPLACED UNIT.
